| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 354 and 273 mg/dl.Customer only tested with the truemetrix air meter twice.Customer also stated she compared her results to her son's meter and the truemetrix air results were higher; actual meter to meter comparison results were not provided.The customer's expected fasting blood glucose test result range is 140 - 160 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 271 mg/dl and 340 mg/dl using truemetrix air meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/21/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1 :354 mg/dl date: (b)(6) 2018 time:12:53 pm fasting, result 2 :273 mg/dl date: (b)(6) 2018 time:12:52 pm fasting.